Seismic stability of gentle infinite slopes

Tarik Hadj-Hamou, Edward Kavazanjian

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)229-231
Number of pages3
JournalJournal of geotechnical engineering
Volume114
Issue number2
DOIs
StatePublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Geotechnical Engineering and Engineering Geology

Cite this

Seismic stability of gentle infinite slopes. / Hadj-Hamou, Tarik; Kavazanjian, Edward.

In: Journal of geotechnical engineering, Vol. 114, No. 2, 1988, p. 229-231.

Research output: Contribution to journalArticle

@article{663670d90728438992b0af4045ac26c6,
title = "Seismic stability of gentle infinite slopes",
author = "Tarik Hadj-Hamou and Edward Kavazanjian",
year = "1988",
doi = "10.1061/(ASCE)0733-9410(1988)114:2(229)",
language = "English (US)",
volume = "114",
pages = "229--231",
journal = "Journal of Geotechnical and Geoenvironmental Engineering - ASCE",
issn = "1090-0241",
publisher = "American Society of Civil Engineers (ASCE)",
number = "2",

}

TY - JOUR

T1 - Seismic stability of gentle infinite slopes

AU - Hadj-Hamou, Tarik

AU - Kavazanjian, Edward

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=84937753010&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84937753010&partnerID=8YFLogxK

U2 - 10.1061/(ASCE)0733-9410(1988)114:2(229)

DO - 10.1061/(ASCE)0733-9410(1988)114:2(229)

M3 - Article

AN - SCOPUS:84937753010

VL - 114

SP - 229

EP - 231

JO - Journal of Geotechnical and Geoenvironmental Engineering - ASCE

JF - Journal of Geotechnical and Geoenvironmental Engineering - ASCE

SN - 1090-0241

IS - 2

ER -